# SDR DALA2018110606457

- Difficulty date: May 20, 2016
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 52,332 hours, 27,593 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER / ELEVATOR HINGE ARM 4 GOUGED; PERFORMED PERMANENT REPAIRED #4 HINGE FITTING P/N D55981522003 IAW DELTA ER/A 546039-14, REV ''O'' SECTION 1
